# SDR DXTA200601542

- Difficulty date: August 7, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600352
- Aircraft time: 9,645 hours, 7,788 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT OF RAMP.  CO-PILOT  SIDE BRAKES FAILED.  REPEAT WRITE UP.  BOTH PEDALS WERE FULLY DEPRESSED TO THE FLOOR WITH NO BRAKING ACTION.  INSPECTED ALL MASTER CYLINDERS.  NO LEAKS.  C/W BRAKE FUNCTIONAL CHECK WITH POWER ON.  PILOT AND CO-PILOT BRAKES HAVE GOOD ACTUATION.  ALL PEDALS FEEL THE SAME C/W SATISFACTORY TAXI CHECK.  BOTH BRAKE ASSEMBLIES CHECK GOOD.  NO LEAKS.  WEAR PINS ARE NOT FLUSHED.  C/W SATISFACTORY ANTI-SKID FUNCTIONAL CHECK.  C/W BRAKE BLEED.  C/W SATISFACTORY TAXI CHECK OF BRAKE SYSTEM WITH ANTI-SKID ON AND OFF.  ALL WORK IAW CE 560 MM 32-40.
